# SDR DXTA2025020302164

- Difficulty date: January 30, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N828QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000069
- Aircraft time: 3,022 hours, 1,801 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 31104200
- Part serial: 984561423
- Condition: Faulted
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE DETECTION LIGHT: HOLDING AHORT REVIEVED 2-3 BLINKS OF THE RIGHT ENGINE FIRE LIGHT, SHORTLY AFTER STEADY ILLUMNATION AND AN AURAL WARNING. FIRE DETECT FAIL EICAS DISPLAYED AFTER SHUTDOWN CORRECTIVE ACTION: REPLACED SENSING ELEMENT. OPS CHECK GOOD. IAW CE-700 AMM 26-15-05.  OSD: 2/3/2025
